A 22-year-old male asked:
22y male, anabolic steroid use 4 years ago for 4 months, could he have coronary artery disease? could this affect other health problems? if so which?
2 doctor answers
Dr. Robert Killian answered
27 years experience General Practice
Get to the Doctor: Yes, the answer is of course. But, that is all we can offer you here. You need to have your concerns addressed in person by someone who can perform the correct and necessary examination and laboratory evaluation of your health.
Answered on Dec 12, 2013
Dr. Steven Neish answered
37 years experience Pediatric Cardiology
Unlikely: It would be unlikely that short use of Anabolic steroids in the distant past would cause lasting effects. If there are no other risk factors, he should not have coronary artery disease.
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!